# SDR DXTA2008110303331

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 2,852 hours, 1,970 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR RED LIGHT CAME ON IN FLIGHT.   AT SPEEDS ABOVE 240 KTS CAME ON. BELOW 240 KTS LIGHT WENT OUT. COMING IN TO LAND WHEN WE PUT FLAPS AT 15 DEG LIGHT CAME ON ALSO.  ADJUSTED RT UPLOCK SWITCH 3 THREADS LOWER. REF MM 32-10-01 GROUND OPS CHECK GOOD.
